American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C23) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Steve Karam. Growth of balls in the universal cover of surfaces and graphs. Trans. Amer. Math. Soc. 367 (2015) 5355-5373.
Abstract, references, and article information   
View Article: PDF

[2] Ayato Mitsuishi and Takao Yamaguchi. Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound. Trans. Amer. Math. Soc. 367 (2015) 2339-2410.
Abstract, references, and article information   
View Article: PDF

[3] Mikhail G. Katz and Stéphane Sabourau. Dyck's surfaces, systoles, and capacities. Trans. Amer. Math. Soc. 367 (2015) 4483-4504.
Abstract, references, and article information   
View Article: PDF

[4] Regina Rotman. Short geodesic loops on complete Riemannian manifolds with a finite volume. Trans. Amer. Math. Soc. 365 (2013) 2881-2894.
Abstract, references, and article information   
View Article: PDF

[5] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Foertsch and Viktor Schroeder. Group actions on geodesic Ptolemy spaces. Trans. Amer. Math. Soc. 363 (2011) 2891-2906. MR 2775791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Foertsch and Katrin Radke. Characterizing complete $\operatorname{CAT}(\kappa)$-spaces, $\kappa<0$, with geodesic boundary. Trans. Amer. Math. Soc. 363 (2011) 75-93. MR 2719672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Panos Papasoglu. Cheeger constants of surfaces and isoperimetric inequalities. Trans. Amer. Math. Soc. 361 (2009) 5139-5162. MR 2515806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gabriel P. Paternain and Jimmy Petean. Collapsing manifolds obtained by Kummer-type constructions. Trans. Amer. Math. Soc. 361 (2009) 4077-4090. MR 2500879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kazuhiro Kuwae and Takashi Shioya. Variational convergence over metric spaces. Trans. Amer. Math. Soc. 360 (2008) 35-75. MR 2341993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Victor Bangert, Christopher Croke, Sergei V. Ivanov and Mikhail G. Katz. Boundary case of equality in optimal Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007) 1-17. MR 2247879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Corran Webster and Adam Winchester. Busemann points of infinite graphs. Trans. Amer. Math. Soc. 358 (2006) 4209-4224. MR 2219016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mahuya Datta. Connections with prescribed first Pontrjagin form. Trans. Amer. Math. Soc. 355 (2003) 3813-3824. MR 1990175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. N. Dranishnikov. On hypersphericity of manifolds with finite asymptotic dimension. Trans. Amer. Math. Soc. 355 (2003) 155-167. MR 1928082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charalambos Charitos and Georgios Tsapogas. Topological mixing in $CAT\left(-1\right)$-spaces. Trans. Amer. Math. Soc. 354 (2002) 235-264. MR 1859274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Valera Berestovskii, Conrad Plaut and Cornelius Stallman. Geometric groups. I. Trans. Amer. Math. Soc. 351 (1999) 1403-1422. MR 1458295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Noel Brady and Benson Farb. Filling-invariants at infinity for manifolds of nonpositive curvature. Trans. Amer. Math. Soc. 350 (1998) 3393-3405. MR 1608281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rafael Oswaldo Ruggiero. On Non-hyperbolic Quasi-convex Spaces. Trans. Amer. Math. Soc. 350 (1998) 665-687. MR 1451615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hansjörg Geiges and Jesús Gonzalo. An Application of Convex Integration to Contact Geometry. Trans. Amer. Math. Soc. 348 (1996) 2139-2149. MR 1361639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zhong Min Shen. A convergence theorem for Riemannian submanifolds . Trans. Amer. Math. Soc. 347 (1995) 1343-1350. MR 1254853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rugang Ye. Gromov's compactness theorem for pseudo holomorphic curves . Trans. Amer. Math. Soc. 342 (1994) 671-694. MR 1176088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia